# SDR SCNA20201008100

- Difficulty date: September 16, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL UNDER RIGHT HAND Z CHANNEL STA 500B+2 CRACKED AT SCREW HOLE, MARKED.  REMOVED AND REPLACED FWD CARGO BAY INTERCOSTAL STA 500B TO 500C RBL 25 PO 802809, IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7505 REV B 57828U.
